Vol. 42, No. 1, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On the absolute matrix summability of a Fourier series

Aribindi Satyanarayan Rao

Vol. 42 (1972), No. 1, 221–225
Abstract

In this paper, the author gives sufficient conditions for a Fourier series at an arbitrary but fixed point to be absolutely matrix summable.

Mathematical Subject Classification
Primary: 42A28
Milestones
Received: 7 May 1971
Published: 1 July 1972
Authors
Aribindi Satyanarayan Rao